Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Holomorphic chains and the support hypothesis conjecture
HTML articles powered by AMS MathViewer

by H. Alexander PDF
J. Amer. Math. Soc. 10 (1997), 123-138 Request permission
References
Similar Articles
  • Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 32C30, 32C25
  • Retrieve articles in all journals with MSC (1991): 32C30, 32C25
Additional Information
  • H. Alexander
  • Affiliation: Department of Mathematics, University of Illinois at Chicago, 851 S Morgan (M/C 249), Chicago, Illinois 60607-7045
  • Email: hja@uic.edu
  • Received by editor(s): July 15, 1994
  • Received by editor(s) in revised form: April 26, 1996
  • © Copyright 1997 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 10 (1997), 123-138
  • MSC (1991): Primary 32C30, 32C25
  • DOI: https://doi.org/10.1090/S0894-0347-97-00218-X
  • MathSciNet review: 1388871